全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Haidong Liu
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1)Springer
摘要:In this paper, we study some new retarded Volterra-Fredholm type integral inequalities on time scales, which provide explicit bounds on unknown functions. These inequalities generalize and extend some known inequalities and can be used as tools in the qualitative theory of certai...
作者:Haidong Liu , Robert W. Duncan ...
来源:[J].Euphytica(IF 1.643), 2017, Vol.213 (8)Springer
摘要:The petal color of B. napus is usually yellow, but white, cream, golden yellow, orange, and other colors have also been reported. The pigmentation mechanisms and evolutionary processes of petal color in B. napus remain elusive. An analysis of the inheritance of the orange pe...
作者:Haidong Liu
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-16Springer
摘要:Abstract(#br)In this paper, we establish some new integral inequalities with mixed nonlinearities for discontinuous functions, which provide a handy tool in deriving the explicit bounds for the solutions of impulsive differential equations and differential-integral equations with...
作者:Haidong Liu
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-14Springer
摘要:Abstract(#br)In this paper, we establish some new Lyapunov-type inequalities for some higher-order difference equations with boundary conditions. The obtained inequalities generalize the existing results in the literature.
作者:Haidong Liu
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2018, Vol.2018 (1), pp.1-9Springer
摘要:Abstract(#br)In this paper, we establish two Lyapunov inequalities for some half-linear higher order differential equations with anti-periodic boundary conditions. Our result improves that obtained by Wang (Appl. Math. Lett. 25:2375–2380, 2012 ).
作者:Haidong Liu
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2018, Vol.2018 (1), pp.1-19Springer
摘要:Abstract(#br)In this paper, we establish some new nonlinear retarded Volterra–Fredholm type integral inequalities on time scales. Our results not only generalize and extend some known integral inequalities, but also provide a handy and effective tool for the study of qualita...
作者:Haidong Liu , Cuiyuan Li , Feichao Shen
来源:[J].Advances in Difference Equations(IF 0.76), 2019, Vol.2019 (1), pp.1-11Springer
摘要:Abstract(#br)In this paper, we investigate some new nonlinear dynamic integral inequalities containing integration on infinite interval on time scales, which provide explicit bounds on unknown functions. Our results not only generalize some dynamic inequalities in related literat...
作者:Haidong Liu , Cuiyuan Li , Feichao Shen
来源:[J].Advances in Difference Equations(IF 0.76), 2019, Vol.2019 (1), pp.1-11DOAJ
摘要:Abstract In this paper, we investigate some new nonlinear dynamic integral inequalities containing integration on infinite interval on time scales, which provide explicit bounds on unknown functions. Our results not only generalize some dynamic inequalities in related literature,...
作者:Dianli Zhao , Sanling Yuan , Haidong Liu
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-9Springer
摘要:Abstract(#br)In this paper, a stochastic susceptible-infected-susceptible (SIS) epidemic model with periodic coefficients is formulated. Under the assumption that the total population is fixed by N , an analogue of the threshold ...
作者:Haidong Liu , Fanwei Meng
来源:[J].Advances in Difference Equations(IF 0.76), 2016, Vol.2016 (1), pp.1-14Springer
摘要:Abstract(#br)In this paper, we establish some interval oscillation criteria for a class of second-order nonlinear forced differential equations with variable exponent growth conditions. Our results not only give the sufficient conditions for the oscillation of equations with vari...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×